Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Lexapro or anti depressants and anxiety pills cause rash around mouth, chin and sides of nose?

I started to take a generic form of Lexapro about a month ago. I have developed a rash around my mouth and on my chin, and by the sides of my nose.. I am 66. I am also. Taking other anti depressants and anti anxiety pills. Could the rash be from the Lexapro?
Wed, 29 Aug 2018
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hi,

Yes. Any drug can cause rash as an adverse effect. The chances of the rash being due to antidepressant is high. I recommend you to visit your Dermatologist as soon as possible.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I ve been having increased anxiety after having a procedure done on my throat to help with snoring. It started a few weeks after the...

Recent questions on  Skin rash

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

I have had a rash for a couple of weeks on my skin at my under arms, under my breasts,and a little on my stomach. It is starting to heal now, but a...

doctor1 MD

My 3 1/2 year old daughter has a rash all across the bottom of her back above her butt crack, going across horizontally. She says it hurts not...

doctor1 MD

I recently had ACDF, I have had rash on antecutital area in roundish red pattern with dryness, no itching, the rash extends up and down in bumps. I...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?